# SDR REXA2021080600550

- Difficulty date: July 23, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Bracket
- Part number: SH670505431
- Condition: Cracked
- Location: Cargo Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER CARGO COMPARTMENT LIGHT FIXTURE HAS A CRACKED BRACKET - REMOVED AND REPLACED CENTER CARGO COMPARTMENT LIGHT FIXTURE BRACKET IAW CRJ 900 SRM 51-41-02.
